# SDR TRAX200701265

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 19,622 hours, 15,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP OF SEAT RAIL BETWEEN FS 364 AND 15.409 + 128 AT RBL 9 AND LBL 9.  REMOVED CORROSION ON TOP OF SEAT RAIL BTW FS 364 & 409 + 128 AT RBL 9 & CBL 9 AS PER SRM 51-21-06 ALODINE APPLIED AS PER 51-21-11
